Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
2 months ago

@herstrength , I can’t say I’m aware of any gastric issues caused by MS. However, it could be as a side-effect of any medication that you’re on.

What medication do you take for you MS or other conditions?


peterfrancis
2 months ago

I have suffered from Nausea but not frequently, have had motion sickness too which led to vomiting.

Apart from the MS I can not think what else would cause these issues as I was not suffering from anything else when they happened.


vixen
2 months ago

Hello @herstrength, is there any chance it could be anxiety? I sometimes feel kind of nervous and shaky; never had that in my life but now realise it is an emotional response to dealing with the after-effects of diagnosis etc. Just a thought…..x


amanda21880
2 months ago

I have this as well. Even before I started on any meds. For me it’s a general feeling of nausea that comes and goes. I also get car sick now, which I never experienced before MS.


grandma
2 months ago

I get seriously travel sick if I’m not driving! Take travel sickness pills now (mr government has taken my car away) and all is well. Don’t get nervous, when you’ve been through childbirth, being dxd, being a grandma, fighting with government, NHS, council et al there is nothing to be nervous about, it can’t kill you, but getting stressed won’t do your ms any good. Keep smiling😍

Post Comment

You must be logged in to reply to this topic.